# SDR ABXA050365

- Difficulty date: October 19, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1375211
- Condition: Corroded
- Location: Bs 598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY, CORROSION IN LONGERON 36, STA 598 OUT OF LIMITS.  REPAIRED LONGERON 36 IAW DC8 SRM 53-2-2 AND SPLICE WITH NEW SECTION FROM EXTRUSION P/N: S2645716 IAW DC8 SRM 53-2-2-, PG 6.
